# SDR C2XA09SH346

- Difficulty date: October 14, 2009
- Submitted: October 14, 2009
- Operation: Air carrier
- Aircraft: N14117
- Make and model: Emb EMB-145XR
- Aircraft serial: 145674
- Aircraft time: 19,184 hours, 10,245 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Bracket
- Part number: 14534914001
- Condition: Worn
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK RT AILERON OTBD PCA TO AILERON ATTACHMENT BRACKET OTBD HAT BUSHING IS MIGRATED.  MAINTENANCE REMOVED AND REPLACED RT AILERON TO PCA ATTACHMENT BRACKET IAW EMB-145XR EC5750-01177.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
